Nombres de Milnor d'un entrelacs Brunnien
Bulletin de la Société Mathématique de France, Tome 113 (1985) , pp. 53-77.
@article{BSMF_1985__113__53_0,
     author = {Langevin, R\'emi and Michel, Fran\c coise},
     title = {Nombres de Milnor d'un entrelacs Brunnien},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {53--77},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     doi = {10.24033/bsmf.2020},
     zbl = {0581.57004},
     mrnumber = {87e:57008},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__53_0/}
}
Langevin, Rémi; Michel, Françoise. Nombres de Milnor d'un entrelacs Brunnien. Bulletin de la Société Mathématique de France, Tome 113 (1985) , pp. 53-77. doi : 10.24033/bsmf.2020. http://www.numdam.org/item/BSMF_1985__113__53_0/

[Ch1] Chen (K. T.). - Algebras of iterated path integrals and fundamental groups. Trans. Amer. Math. Soc., vol. 156, 1971, p. 359-379. | MR 43 #1069 | Zbl 0217.47705

[Ch2] Chen (K. T.). - Isotopy invariants of links. Annals of Math. (2) vol. 56, 1952, p. 343-353. | MR 14,193g | Zbl 0049.40403

[E] Edwards (S. F.). - Statistical mechanics with topological constaints I et II. Proc. phys. soc. (Grande-Bretagne), 1967, vol. 91 et série 2, 1968, vol. 1. | Zbl 0181.57002

[F-T] Fenn (R.) et Taylor (P.). - Generalised Borromean ring and higher order linking numbers (à paraître).

[F] Fox (R. H.). - Free differential calculus I. Ann. of Math., t. 57, 1953, p. 547-560. | MR 14,843d | Zbl 0050.25602

[G] Goldsmith (D.). - A linking invariant of classical link concordance. Knot theory. Proceedings. Plans sur Bex, 1977, (685). | MR 80h:57005 | Zbl 0394.57006

[K] Kraines (D.). - Massey Higher products. Trans. Amer. Math. Soc., vol. 124, 1966, p. 431-449. | MR 34 #2010 | Zbl 0146.19201

[L] Laufer (H. B.). - Some numerical link invariants. Topology, vol. 10, 1971. | MR 42 #8473 | Zbl 0192.60402

[Ma1] Massey (W. S.). - Some higher order cohomology operations, p. 145-154. Symposium International de Topologia Algebraica, Mexico City, 1958. | MR 20 #4826 | Zbl 0123.16103

[Ma2] Massey (W. S.). - Higher order linking numbers. Conf. on algebraic topology (Univ. of Illinois at Chicago circle, 1968). Univ. of Chicago at Chicago circle, Chicago, Illinois, p. 174-205. | MR 40 #8039 | Zbl 0212.55904

[May] May (J. P.). - Matric Massey products. J. Algebra, vol. 12, 1969, p. 533-568. | MR 39 #289 | Zbl 0192.34302

[Mi1] Milnor (J.). - Link groups. Annals of Math., (2), 1954, p. 177-195. | MR 17,70e | Zbl 0055.16901

[Mi2] Milnor (J.). - Isotopy of links. Algebraic geometry and topology. A symposium in the honor of S. Lefschetz, p. 280-306. Princeton Univ. press. Princeton, New Jersey, 1957. | MR 19,1070c | Zbl 0080.16901

[Mu1] Murasugi (K.). - On Milnor's invariant for links, Trans. Amer. Math. Soc., vol. 124, 1966, p. 94-110. | MR 33 #6611 | Zbl 0178.57602

[Mu2] Murasugi (K.). - On Milnor's invariant for links II. Trans. Amer. Math. Soc., vol. 148, 1970, p. 41-61. | MR 41 #4519 | Zbl 0197.20702

[Mu3] Murasugi (K.). - Nilpotent coverings of links and Milnor's invariant. Preprint.

[O'N] O'Neill (E. J.). - Higher order Massey Products and links. Trans. Amer. Math. Soc., vol. 248, 1979, p. 37-66. | MR 80h:55016 | Zbl 0407.55016

[P] Porter (R.). - Milnor's μ invariants and Massey products. Trans. of the Amer. Math. Soc., vol. 257, n° 1, 1980, p. 39-71. | MR 81a:57021 | Zbl 0423.57005

[T] Turaev (V. G.). - Milnor invariants and Massey products. Zapiski Neuchnykh seminarov leningradskovo otdeleniya matematicheskovo instituta im. A.y. Stekhlor, Akad. Nauk SSSR, vol. 66, 1976, p. 189-203. | MR 56 #9538 | Zbl 0354.55013